Effexor xr 375mg for 3 months, makes me dizzy & sleepy, will this go away or should I switch?
- 27 May 2012 by ellinam
- 19 June 2012
- effexor, effexor xr, depression, anxiety, social anxiety disorder, generalized anxiety disorder
I am pretty well with my anxiety, my depression andmy social phobia. i am thinking doing many thinks but i dont make them! i feel a little tired and sleepy. that means that tha drug doesnt work? i must wait more time or switch it?
What dose did you start on and how long until you increased the dose? Do you take it in the morning or at night? If you started out with a high dose this could be why you're so tired. I started at 37.5mg for the first week then increased to 75mg. Kim.
Hello elilinam. After three months time, I believe the side effects will not lessen, diminish. Time to ask your doctor for another medication. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2013 • 4 answers
Posted 3 Oct 2016 • 2 answers
Posted 21 Mar 2017 • 1 answer
Posted 29 Aug 2017 • 7 answers
Posted 20 Jan 2018 • 1 answer